加载中…
L.Huang [Linear Algebra Appl. 331 (2001) 21-30] gave a canonical form of a quaternion matrix with respect to consimilarity transformations in which is a nonsingular quaternion matrix and for each quaternion . We give an analogous canonical form of a quaternion matrix with respect to consimilarity transformations in which is an arbitrary involutive automorphism of the skew field of quaternions. We apply the obtained canonical form to the quaternion matrix equations and .

生成讲解博客的中文版本

生成AI智能校验的中文版本